EconPapers    
Economics at your fingertips  
 

Semiparametric cointegrating rank selection

Xu Cheng and Peter Phillips ()

Econometrics Journal, 2009, vol. 12, issue s1, S83-S104

Abstract: . The limit distribution of the AIC criterion, which is inconsistent, is also obtained. The analysis provides a general limit theory for semiparametric reduced rank regression under weakly dependent errors. The method does not require the specification of a full model, is convenient for practical implementation in empirical work, and is sympathetic with semiparametric estimation approaches to co-integration analysis. Some simulation results on the finite sample performance of the criteria are reported. Copyright (C) The Author(s). Journal compilation (C) Royal Economic Society 2009

Date: 2009
References: Add references at CitEc
Citations View citations in EconPapers (10) Track citations by RSS feed

Downloads: (external link)
http://www.blackwell-synergy.com/doi/abs/10.1111/j.1368-423X.2008.00270.x link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Semiparametric Cointegrating Rank Selection (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ect:emjrnl:v:12:y:2009:i:s1:p:s83-s104

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-09-29
Handle: RePEc:ect:emjrnl:v:12:y:2009:i:s1:p:s83-s104